# SDR QXEA2010120200837

- Difficulty date: November 26, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,542 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 415
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT INBD SEAT RAIL NR7 IS GOUGED AT STA X415.00.  DAMAGE REMOVED, MATERIAL REMOVED 0.010". FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884 ISSUE 3.  AREA ALODINED IAW SRM 51-21-10-02-01.
